CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:18/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
ON THE STABILITY OF TWO-DIMENSIONAL NONISENTROPIC ELASTIC VORTEX SHEETS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2519-2533
Authors:  Chen, Robin ming;  Huang, F. E. I. M. I. N.;  Wang, D. E. H. U. A.;  Yuan, D. I. F. A. N.
Favorite  |  View/Download:2/0  |  Submit date:2021/10/26
Vortex sheets  Elastodynamics  contact discontinuities  stability  
Lower Bounds of Optimal Exponentials of Thickness in Geometry Rigidity Inequality for Shells 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 17
Authors:  Yao Pengfei
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
Geometry rigidity inequality  shell  nonlinear elasticity  Riemannian geometry  
The Time-Dependent Von Karman Shell Equation as a Limit of Three-Dimensional Nonlinear Elasticity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:24/0  |  Submit date:2020/09/23
Nonlinear elasticity  thin shell  time-dependent von Karman equations  
Optimal exponentials of thickness in Korn's inequalities for parabolic and elliptic shells 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 23
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:16/0  |  Submit date:2020/09/23
Korn's inequality  Shell  Nonlinear elasticity  Riemannian geometry  
LINEAR STRAIN TENSORS ON HYPERBOLIC SURFACES AND ASYMPTOTIC THEORIES FOR THIN SHELLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 2, 页码: 1387-1435
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:28/0  |  Submit date:2020/01/10
hyperbolic surface  shell  nonlinear elasticity  Riemannian geometry  
Fluids, Elasticity, Geometry, and the Existence of Wrinkled Solutions 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 226, 期号: 3, 页码: 1009-1060
Authors:  Acharya, Amit;  Chen, Gui-Qiang G.;  Li, Siran;  Slemrod, Marshall;  Wang, Dehua
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
AN EFFICIENT NUMERICAL METHOD FOR CAVITATION IN NONLINEAR ELASTICITY 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2011, 卷号: 21, 期号: 8, 页码: 1733-1760
Authors:  Xu, Xianmin;  Henao, Duvan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Cavitation  nonconforming FEMs  gradient flow  
Cauchy-Born rule and the stability of crystalline solids: Static problems 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2007, 卷号: 183, 期号: 2, 页码: 241-297
Authors:  Weinan, E.;  Ming, Pingbing
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Cauchy-Born rule and the stability of crystalline solids: Dynamic problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 4, 页码: 529-550
Authors:  E, Wei-nan;  Ming, Ping-bing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
crystal elasticity  Cauchy-Born rule  stability of crystals